# SDR C2XA11RI056

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 28,813 hours, 21,636 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301963
- Condition: Overtemp
- Location: Nr 2
- Part time: 17,948 hours, 9,231 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

FLIGHT 6129 - IAD - DURING APPROACH MAIN BATTERY NR 2 OVERTEMP.  CREW LANDED WITH BATTERY TEMP AT 61 C, IT REACHED 81 C BY THE TIME TO DEPOWER ACFT.  CREW EVACUATED PASSENGERS THROUGH MCD PER ARFF DIRECTIONS WITHOUT INCIDENTS.  IAS MX REMOVED AND REPLACED NR 2 MAIN BATTERY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
